Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 57, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 29, 2005, 11:55 PM CDT for Adams County, Juneau County, Wisconsin. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2005, 11:55 PM CDT (04:55 UTC)
- Expired
- Jun 30, 2005, 12:58 AM CDT
- In force
- 63 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
Counties Adams County, WI, Juneau County, WI
The radar
The La Crosse radar (KARX), 106 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 12:15 AM CDT | TSTM WND DMG | Mauston, WI | TREES DOWN DUE TO WIND GUSTS ESTIMATED AT 60 MPH. |
| Jun 30, 12:22 AM CDT | TSTM WND GST 50 | 3 Se Necedah, WI | |
| Jun 30, 12:35 AM CDT | TSTM WND DMG | 1 W Big Flats, WI | NUMEROUS TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 11:40 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1024 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 300455
SVRARX
WIC001-057-300615-
/O.NEW.KARX.SV.W.0057.050630T0455Z-050630T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1155 PM CDT WED JUN 29 2005
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JUNEAU COUNTY IN CENTRAL WISCONSIN
ADAMS COUNTY IN CENTRAL WISCONSIN
* UNTIL 115 AM CDT
* AT 1155 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...AND DAMAGING WINDS
EXTENDING FROM 7 MILES NORTH OF SPARTA TO 8 MILES NORTHEAST OF
RICHLAND CENTER. THE SEVERE THUNDERSTORMS WERE MOVING NORTHEAST AT
55 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
JOHNSON HILL AND PLEASANT RIDGE AROUND MIDNIGHT CDT...
HUSTLER AND NEW LISBON AROUND 1205 AM CDT...
MAUSTON AND I 90 94 EXIT 61 AROUND 1210 AM CDT...
LEMONWEIR AND CASTLE ROCK DAM AROUND 1215 AM CDT...
LYNDON STATION AND NECEDAH AROUND 1220 AM CDT...
THESE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS AROUND 70 MPH. FOR YOUR PROTECTION...MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND
STAY AWAY FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4366 8966 4366 8999 4365 9030 4425 9028
4424 8959 4369 8960
$$
SCHRECK6 follow-up statements
000
WWUS53 KARX 300503
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1203 AM CDT THU JUN 30 2005
WIC001-057-300615-
/O.CON.KARX.SV.W.0057.000000T0000Z-050630T0615Z/
ADAMS WI-JUNEAU WI-
1203 AM CDT THU JUN 30 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR ADAMS AND JUNEAU COUNTIES...
AT 1203 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 70 MPH AND PENNY
SIZE HAIL EXTENDING FROM 4 MILES SOUTHEAST OF TOMAH TO 7 MILES WEST
OF REEDSBURG. THE SEVERE STORMS WERE MOVING NORTHEAST AT 60 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...LEMONWEIR AND MAUSTON AROUND
1210 AM CDT...LYNDON STATION AND NECEDAH AROUND 1215 AM CDT...FINLEY
AND MEADOW VALLEY AROUND 1220 AM CDT...FRIENDSHIP AND ARKDALE AROUND
1225 AM CDT...NEW ROME AND BIG FLATS AROUND 1230 AM CDT...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4366 8966 4366 8999 4365 9030 4425 9028
4424 8959 4369 8960
$$
SCHRECK000
WWUS53 KARX 300516
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1216 AM CDT THU JUN 30 2005
WIC001-057-300615-
/O.CON.KARX.SV.W.0057.000000T0000Z-050630T0615Z/
ADAMS WI-JUNEAU WI-
1216 AM CDT THU JUN 30 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR ADAMS AND JUNEAU COUNTIES...
AT 1216 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 70 MPH AND PENNY
SIZE HAIL EXTENDING FROM 14 MILES EAST OF TOMAH TO 7 MILES NORTHEAST
OF REEDSBURG. THE SEVERE STORMS WERE MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...NEW MINER AND STRONGS PRAIRIE
AROUND 1225 AM CDT...FRIENDSHIP AND ARKDALE AROUND 1230 AM CDT...
GRAND MARSH AND COTTONVILLE AROUND 1235 AM CDT...NEW ROME AND BIG
FLATS AROUND 1240 AM CDT...THE COLBURN WILDLIFE AREA AND COLBURN
AROUND 1245 AM CDT...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4366 8966 4366 8999 4365 9030 4425 9028
4424 8959 4369 8960
$$
SCHRECK000
WWUS53 KARX 300530
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1228 AM CDT THU JUN 30 2005
WIC001-057-300615-
/O.CON.KARX.SV.W.0057.000000T0000Z-050630T0615Z/
ADAMS WI-JUNEAU WI-
1228 AM CDT THU JUN 30 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR ADAMS AND JUNEAU COUNTIES...
LOCAL LAW ENFORCEMENT REPORTED TREES DOWN DUE TO WIND GUSTS
ESTIMATED AT 60 MPH IN MAUSTON AT 1215 AM. WIND GUSTS WERE ESTIMATED
AT 50 MPH 3 MILES SOUTHEAST OF NECEDAH AT 1222 AM.
AT 1228 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 70 MPH AND PENNY
SIZE HAIL EXTENDING FROM 13 MILES NORTHWEST OF FRIENDSHIP TO 9 MILES
NORTHEAST OF WISCONSIN DELLS. THE SEVERE STORMS WERE MOVING NORTHEAST
AT 55 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...NEW ROME AND BIG FLATS AROUND
1235 AM CDT...THE LEOLA MARSH WILDLIFE AREA AND THE COLBURN WILDLIFE
AREA AROUND 1240 AM CDT...COUNTY ROADS D AND W AND COUNTY ROADS D AND
G AROUND 1245 AM CDT...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4366 8966 4366 8999 4365 9030 4425 9028
4424 8959 4369 8960
$$
SCHRECK000
WWUS53 KARX 300539
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1240 AM CDT THU JUN 30 2005
WIC001-057-300615-
/O.CON.KARX.SV.W.0057.000000T0000Z-050630T0615Z/
ADAMS WI-JUNEAU WI-
1240 AM CDT THU JUN 30 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR ADAMS AND JUNEAU COUNTIES...
AT 1240 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 70 MPH AND PENNY
SIZE HAIL EXTENDING FROM 13 MILES SOUTH OF WISCONSIN RAPIDS TO 19
MILES SOUTHWEST OF WAUTOMA. THE SEVERE STORMS WERE MOVING NORTHEAST
AT 65 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...COUNTY ROADS D AND G AROUND
1245 AM CDT...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4366 8966 4366 8999 4365 9030 4425 9028
4424 8959 4369 8960
$$
SCHRECK000
WWUS53 KARX 300546
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1246 AM CDT THU JUN 30 2005
WIC057-300556-
/O.CAN.KARX.SV.W.0057.000000T0000Z-050630T0615Z/
JUNEAU WI-
1246 AM CDT THU JUN 30 2005
...THE SEVERE THUNDERSTORM WARNING FOR JUNEAU COUNTY HAS BEEN
CANCELLED...
THE STRONGEST STORMS HAVE MOVED OUT OF THE AREA. STRONG STORMS ARE
STILL POSSIBLE...WITH FREQUENT LIGHTNING AND HEAVY RAINFALL.
IMMINENT SEVERE WEATHER IS NO LONGER A THREAT. THEREFORE...THE SEVERE
THUNDERSTORM WARNING FOR JUNEAU COUNTY HAS BEEN CANCELLED.
LAT...LON 4366 8967 4393 8974 4424 8986 4424 8959
4369 8960
$$
WIC001-300615-
/O.CON.KARX.SV.W.0057.000000T0000Z-050630T0615Z/
ADAMS WI-
1246 AM CDT THU JUN 30 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR ADAMS COUNTY...
AT 1246 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 70 MPH AND PENNY
SIZE HAIL EXTENDING FROM 12 MILES SOUTH OF WISCONSIN RAPIDS TO 16
MILES SOUTHEAST OF FRIENDSHIP. THE SEVERE STORMS WERE MOVING
NORTHEAST AT 65 MPH.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4366 8967 4393 8974 4424 8986 4424 8959
4369 8960
$$
SCHRECK000
WWUS53 KARX 300558 RRA
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1258 AM CDT THU JUN 30 2005
WIC001-300608-
/O.CAN.KARX.SV.W.0057.000000T0000Z-050630T0615Z/
ADAMS WI-
1258 AM CDT THU JUN 30 2005
...THE SEVERE THUNDERSTORM WARNING FOR ADAMS COUNTY HAS BEEN
CANCELLED...
IMMINENT SEVERE WEATHER IS NO LONGER A THREAT. THEREFORE...THE SEVERE
THUNDERSTORM WARNING FOR ADAMS COUNTY HAS BEEN CANCELLED.
TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.
LAT...LON 4366 8967 4393 8974 4424 8986 4424 8959
4369 8960
$$
SCHRECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:53 PM CDT, 9 hours 2 minutes earlier.
Area forecast discussion, Jun 29, 2:53 PM CDT, 9 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 253 PM CDT WED JUN 29 2005 .SHORT TERM...TODAY THROUGH SATURDAY MAIN FORECAST CONCERN IS SEVERE WEATHER POTENTIAL FOR THIS EVENING AND INTO TONIGHT. LATEST WATER VAPOR SATELLITE IMAGERY INDICATES TWO SHORTWAVES TROUGHS OVER SOUTH DAKOTA AND WESTERN IOWA. LATEST RADAR MOSAIC INDICATES LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM CENTRAL MINNESOTA TO EASTERN IOWA. THIS IS RESPONSE TO LAPS 850MB MOISTURE TRANSPORT VECTORS. LATEST 18Z SURFACE ANALYSIS INDICATES SURFACE LOW OVER EASTERN DAKOTAS WITH WARM FRONT EXTENDING SOUTHEAST INTO EASTERN IOWA AND WESTERN ILLINOIS. COLD FRONT EXTENDS SOUTH FROM LOW INTO CENTRAL KANSAS. BOTH THE 12Z GFS AND NAM IN GOOD AGREEMENT IN BUILDING UPPER LEVEL RIDGE INTO FORECAST AREA FRIDAY AND SATURDAY. 12Z GFS HAS A SLIGHTLY BETTER HANDLE ON CURRENT UPPER LEVEL FEATURES PER LATEST WATER VAPOR IMAGERY. BOTH NAM AND GFS HAVE A GOOD HANDLE ON CURRENT SURFACE FEATURES AND MOISTURE LEVELS PER LATEST VISIBLE SATELLITE IMAGERY. WILL TAKE A BLEND THROUGH FORECAST PERIOD. SURFACE LOW AND ASSOCIATED FRONTS WILL TRACK EAST ACROSS FORECAST AREA THIS EVENING AND TONIGHT. GOOD INSTABILITY OUT AHEAD OF SURFACE FRONTS WITH RUC40 INDICATING SURFACE BASE CAPE OF 3000-3500 J/KG ACROSS FORECAST AREA BY 03Z. RUC40 INDICATING 0-6KM SHEAR OF 40-45 KNOTS THIS EVENING AND 0-3KM SHEAR OF 30-35 KNOTS ACROSS FORECAST AREA. FEEL SUPERCELL THUNDERSTORMS WILL DEVELOP ALONG WARM FRONT LATE THIS AFTERNOON AND EVENING ACROSS FORECAST AREA. RUC40 INDICATES 0- 1KM SHEAR OF 35 KNOTS ACROSS FORECAST AREA BY 03Z AND 0-1KM STORM RELATIVE HELICITY OF 250-325 M2/S2. THINKING BEST TORNADO THREAT WILL BE ALONG WARM FRONT AND THROUGH THIS EVENING. COLD FRONT OVER EASTERN SOUTH DAKOTA WILL TRACK EAST INTO FORECAST AREA BY 06Z. EXPECT ANOTHER LINE OF SHOWERS AND THUNDERSTORMS TO FORM ALONG COLD FRONT. LINE WILL BECOME LINEAR ALONG FRONT...WITH MAIN THREAT TO BE DAMAGING WINDS. NAM INDICATES 3-6KM SHEAR TO BE LESS THAN 5 KNOTS AND 700-500MB DEWPOINT DEPRESSION OF 16 DEGREES CELSIUS BY 6Z ACROSS FORECAST AREA. WILL CONTINUE WITH OCCASIONAL SHOWERS AND THUNDERSTORMS...AND SEVERE WORDING IN GRIDS FOR THIS EVENING AND TONIGHT. COLD FRONT TRACKS EAST INTO EASTERN WISCONSIN BY 18Z THURSDAY. UPPER LEVEL AND SURFACE LOW TRACKS ALONG THE INTERNATIONAL BORDER. THIS ALLOWS FOR COLD POOL TO BE OVER NORTHERN PARTS OF FORECAST AREA DURING THE DAY THURSDAY. BOTH 12Z GFS AND NAM INDICATE TQ INDEX OF 15 OR GREATER OVER NORTH CENTRAL WISCONSIN BY 00Z FRIDAY. WILL CONTINUE WITH PREVIOUS FORECAST OF SMALL CHANCES OF PRECIPITATION OVER NORTH CENTRAL WISCONSIN. BOTH MODELS DO INDICATE GOOD COLD AIR ADVECTION BEHIND COLD FRONT...WITH NAM INDICATING 850MB TEMPERATURES OF AROUND PLUS TWELVE DEGREES ACROSS FORECAST AREA BY 00Z FRIDAY. SURFACE RIDGE BUILDS INTO THE GREAT LAKES REGION BY 00Z SATURDAY. COLDER AIR CONTINUES TO FILTER INTO FORECAST AREA THURSDAY NIGHT AND INTO FRIDAY...WITH NAM INDICATING 850MB TEMPERATURES OF 6 TO 10 DEGREES CELSIUS OVER FORECAST AREA FRIDAY. TRENDED FOR COOLER TEMPERATURES FRIDAY. UPPER MIDWEST AND GREAT LAKES REGION UNDER SOUTHERLY FLOW BY 18Z SATURDAY. BOTH NAM AND GFS INDICATING GOOD 850MB MOISTURE TRANSPORT VECTORS INTO WESTERN FORECAST AREA BY 18Z SATURDAY. WILL CONTINUE WITH PREVIOUS FORECAST OF SMALL CHANCES OF PRECIPITATION IN WESTERN FORECAST AREA. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY MAIN CONCERN THROUGH FORECAST PERIOD IS PRECIPITATION CHANCES. BOTH THE 00Z GFS AND ECMWF IN AGREEMENT IN DEVELOPING UPPER LEVEL ZONAL FLOW ACROSS THE CONTINENTAL U.S. THROUGH PERIOD. BIGGEST DIFFERENCES IN MODELS ARE THE TIMING AND STRENGTH OF SHORTWAVE TROUGHS EMBEDDED IN ZONAL FLOW. DUE TO THE INCONSISTENCIES IN TIMING AND STRENGTH OF SHORTWAVE TROUGHS OF MODELS...WILL CONTINUE WITH THE PREVIOUS FORECAST OF PRECIPITATION CHANCES THROUGH PERIOD. FORECAST CONFIDENCE IS MODERATE. TEMPERATURES WILL BE MORE SEASONABLE NEXT WEEK...AS BOTH THE 00Z GFS AND ECMWF INDICATE 850MB TEMPERATURES 15 TO 18 DEGREES CELSIUS ACROSS FORECAST AREA. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && DTJ
Hazardous weather outlook, Jun 29, 11:06 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1106 PM CDT WED JUN 29 2005 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-301100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1106 PM CDT WED JUN 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A COLD FRONT LOCATED VERY NEAR TO I-35 AT 11 PM WILL CONTINUE TO SHIFT EAST. AHEAD OF THE COLD FRONT...INSTABILITY EXISTS AND SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH AT LEAST 2 AM. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. THE LOW-LEVEL WIND FIELDS STILL INDICATE THAT AN ISOLATED TORNADO THREAT IS POSSIBLE...HOWEVER IT WOULD NOT BE THE MAIN THREAT. THE COLD FRONT WILL BRING THE END TO THE SEVERE WEATHER THREAT OVERNIGHT FROM WEST TO EAST. APPROXIMATE TIMING ON THE END OF THE SEVERE WEATHER THREAT... 12 AM...AREAS WEST OF A LINE FROM ROCHESTER MINNESOTA TO CHARLES CITY IOWA... 2 AM...AREAS WEST OF A LINE FROM EAU CLAIRE WISCONSIN TO LA CROSSE... AND SOUTH ALONG THE MISSISSIPPI RIVER... 4 AM...AREAS WEST OF A LINE FROM MEDFORD TO BOSCOBEL WISCONSIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE OF THUNDERSTORMS WILL RETURN BACK TO THE REGION SUNDAY AND MONDAY AS LOW LEVEL MOISTURE RETURNS ON THE BACK SIDE OF A SURFACE HIGH...AHEAD OF THE NEXT LOW PRESSURE MOVING INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AND IS APPRECIATED OVERNIGHT PRIOR TO THE COLD FRONT REACHING YOUR AREA. .EMERGENCY MANAGEMENT COORDINATION... NO CALLS ARE SCHEDULED AT THIS TIME. BAUMGARDT
In the hours before
Local storm report, Jun 29, 11:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1137 PM CDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM TSTM WND DMG VIROQUA 43.56N 90.89W
06/29/2005 VERNON WI AMATEUR RADIO
6 INCH TREE LIMBS DOWN IN TOWN
&&
GLLocal storm report, Jun 29, 11:40 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1140 PM CDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM TSTM WND DMG BOSCOBEL 43.14N 90.70W
06/29/2005 GRANT WI FIRE DEPT/RESCUE
POWER LINES AND TREE LIMBS DOWN. 60 MPH WIND GUSTS
ESTIMATED.
&&
BRADALocal storm report, Jun 29, 11:41 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1141 PM CDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND DMG DE SOTO 43.43N 91.20W
06/29/2005 VERNON WI LAW ENFORCEMENT
TREES DOWN
1124 PM TSTM WND DMG READSTOWN 43.45N 90.76W
06/29/2005 VERNON WI LAW ENFORCEMENT
TREES DOWN
1122 PM TSTM WND DMG LIBERTY POLE 43.48N 90.90W
06/29/2005 VERNON WI AMATEUR RADIO
POWER LINES DOWN
&&
GLLocal storm report, Jun 29, 11:46 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1146 PM CDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM TSTM WND GST BLUE RIVER 43.19N 90.57W
06/29/2005 50 MPH GRANT WI EMERGENCY MNGR
&&
SHEALocal storm report, Jun 29, 11:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1151 PM CDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM TSTM WND GST 1 W CASHTON 43.74N 90.80W
06/29/2005 52 MPH MONROE WI LAW ENFORCEMENT
&&
GLSpecial weather statement, Jun 29, 11:52 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1152 PM CDT WED JUN 29 2005 MNZ079-086-087-094-095-300600- DODGE-FILLMORE-MOWER-OLMSTED-WABASHA THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 557 FOR THE FOLLOWING AREAS IN MINNESOTA THIS CANCELS 5 COUNTIES IN SOUTHEAST MINNESOTA DODGE FILLMORE MOWER OLMSTED WABASHA THIS INCLUDES THE CITIES OF...AUSTIN...DODGE CENTER...ROCHESTER... RUSHFORD AND WABASHA. IAZ008>010-018-019-300600- CHICKASAW-FLOYD-HOWARD-MITCHELL-WINNESHIEK THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 558 FOR THE FOLLOWING AREAS IN IOWA THIS CANCELS 5 COUNTIES IN NORTH CENTRAL IOWA FLOYD MITCHELL IN NORTHEAST IOWA CHICKASAW HOWARD WINNESHIEK THIS INCLUDES THE CITIES OF...CHARLES CITY...CRESCO...DECORAH... NEW HAMPTON AND OSAGE. WIZ017-029-034-042>044-301000- ADAMS-CLARK-JACKSON-JUNEAU-MONROE-TAYLOR THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 559 IN EFFECT UNTIL 5 AM CDT FOR THE FOLLOWING AREAS IN WISCONSIN THIS WATCH INCLUDES 6 COUNTIES IN CENTRAL WISCONSIN ADAMS CLARK JUNEAU IN NORTH CENTRAL WISCONSIN TAYLOR IN WEST CENTRAL WISCONSIN JACKSON MONROE THIS INCLUDES THE CITIES OF...FRANKLIN...GLENDALE...MAUSTON... MEDFORD AND NEILLSVILLE. MNZ088-096-WIZ032-033-041-300800- BUFFALO-HOUSTON-LA CROSSE-TREMPEALEAU-WINONA TORNADO WATCH NUMBER 557 REMAINS VALID UNTIL 3 AM CDT FOR THE FOLLOWING AREAS IN MINNESOTA THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST MINNESOTA HOUSTON WINONA IN WISCONSIN THIS WATCH INCLUDES 3 COUNTIES IN WEST CENTRAL WISCONSIN BUFFALO LA CROSSE TREMPEALEAU THIS INCLUDES THE CITIES OF...CALEDONIA...INDEPENDENCE... LA CROSSE...ONALASKA AND WINONA. IAZ011-029-030-WIZ053>055-061-300800- ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-VERNON SEVERE THUNDERSTORM WATCH NUMBER 558 REMAINS VALID UNTIL 3 AM CDT FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 3 COUNTIES IN NORTHEAST IOWA ALLAMAKEE CLAYTON FAYETTE IN WISCONSIN THIS WATCH INCLUDES 4 COUNTIES IN SOUTHWEST WISCONSIN CRAWFORD GRANT RICHLAND VERNON THIS INCLUDES THE CITIES OF...ELKADER...OELWEIN...PLATTEVILLE... PRAIRIE DU CHIEN...RICHLAND CENTER...VIROQUA AND WAUKON. BAUMGARDT
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 11:01 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Vernon | 47 min |
| Jun 29, 11:10 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 60 min |
| Jun 29, 11:20 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 40 min |
| Jun 29, 11:24 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse | 51 min |
| Jun 29, 11:30 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 45 min |
| Jun 29, 11:34 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 56 min |
| Jun 29, 11:45 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 23 min |
| Jun 30, 12:24 AM CDT | Severe Thunderstorm Warning | ARX | Grant | 51 min |
| Jun 30, 12:26 AM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 66 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.